# SDR DXTA200500915

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 2,299 hours, 1,461 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: MP50G4
- Part serial: 249A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT,  SLATS EXTENDED / FLAPS AT ZERO. ATTEMPTED RESET TO NO AVAIL, DIVERTED.  TROUBLESHOT FLAPS WITH TEAM X. TO PDU. REMOVED AND REPLACED PDU WITH OVERHAULED PDU ASSY. RIGGED FLAPS, GOOD.  OPS CHECK FLAPS GOOD IAW MM.
